Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unitary matrices as boundary values of analytic functions


Author: O. S. Rothaus
Journal: Proc. Amer. Math. Soc. 17 (1966), 349-352
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1966-0190343-1
MathSciNet review: 0190343
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565
  • [2] V. P. Potapov, The multiplicative structure of 𝐽-contractive matrix functions, Amer. Math. Soc. Transl. (2) 15 (1960), 131–243. MR 0114915

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190343-1
Article copyright: © Copyright 1966 American Mathematical Society